Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

20 year old, increased weight, hypospermia, injected testosterone enanthate. Any recommendations?

Hi !!! I am 20 years old, I have 80 kg and I m 178 cm tall. I went to the gym for two last years, i have healthy diet ,rich in protein , but also in all other nutrients. A year ago I did an analysis of sex hormones and the results were good estradiol 37 pmol/L and testosterone 22.6 nmol/L ( 650 ng/nl ). Now(a year later) I did the analysis again, and the results were bad ,for my age ,in my opinion. Estradiol 82 pmol/L Testosterone and 10.97 nmol/L. I was also diagnosed with Hipospermia. I gained some fat around the stomach, and I think the reason for that are hormones. The problem is that my doctor says it s normal value, and do not think I need therapy . I think that the lowering of estrogen could help me to increase testosterone, but do not know how to accomplish that. And I have to mention the possible causes of this problem: At the beginning of this year I have injected 1100 mg testosterone enanthate : 350mg in first week, 250mg in the second and 500mg in third week. What do you recommend me to do.?
Asked On : Tue, 12 Jun 2012
Answers:  1 Views:  150
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concern, however I would like to reassure you that your condition seems to be normal and you do not need any supplements. I would advise you to stop using any injections, since they have side effects and consult a doctor, preferably a psychiatrist for any problems relating to sexual activity. Continuing your exercise routine is helpful. I also advise you to take care of yourself and eat healthy. I hope this helps.
Answered: Tue, 23 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor